# SDR SWIA972171

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 5,573 hours, 7,920 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT FLIGHT LEVEL 230 ELEVATOR TRIM BECAME VERY ERRATIC.  DISCONNECTED TRIM AND AUTOPILOT.  TRIM WHEEL BECAME VERY HARD TO TURN. REMOVED MOISTURE FROM LEFT AND RIGHT ELEVATOR TRIM ACTUATORS.  CYCLED ELEVATOR TRIM FULL TRAVEL.  OPS CHECK GOOD.
